# SDR DALA2019102206085

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 87,382 hours, 39,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT PULL HANDLE LIGHTS HAVE INOP BULBS FWD EXIT, RELAMPED RT OW FWD PULL HANDLE LIGHT
